Sample articles

You can read all of these full-text articles free of charge - click Free access

International Journal of Mathematics in Operational Research (IJMOR)

International Journal of Mathematics in Operational Research

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
An application of bilevel optimisation to the waste collection centres location problemMassimiliano Caramia; Mattia Dalla CostaVol.16 No.1118-137Free access
Data analytics for relative ranking of factors to optimise blood bank supply chainJ. Arul Valan; E. Baburaj; P. ParthibanVol.16 No.198-117Free access
Transient solution of an M/M/∞ queue with system's additional tasks and impatient customersR. Sudhesh; A. AzhagappanVol.16 No.182-97Free access
An M[X]/G(a, b)/1 queue with unreliable server, second optional service, closedown, setup with N-policy and multiple vacationG. Ayyappan; M. NirmalaVol.16 No.153-81Free access
Material selection using multi-criteria decision making methods for geomembranesCristhian Chingo; Javier Martínez-Gómez; Ricardo A. Narváez C.Vol.16 No.124-52Free access
Numerical methods for first order uncertain stochastic differential equationsJustin Chirima; Eriyoti Chikodza; Senelani Dorothy Hove-MusekwaVol.16 No.11-23Free access